advertisement
Question
Posted by: Annie | 2004/10/12

Cilift and Weight Gain

Hi Doc, My previous questions raised with regard to Cilift and weight gain refers. I had the blood test done and everything is fine, Thyroid, Insulen intake, except for the female hormone. I will be receiving an injection shortly.
Would Cilift create some sort of a chemical reaction in my body that is making me hungry all the time. Can you advise of a good gentle natural appetite surpressant? I cant take heavy stuff like Thinz, I think I drank too much of it at one point in my life, It now makes me feel totally sick.
I am considering visiting either Sure-Slim or Weighless. In your honnest opinion, which one would you suggest. Tks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Annie
Thank you for this feedback. The problem with any psychotropic medication (anxiolytics and/or antidepressants) is that they can stimulate your appetite via the appetite centres in the brain. The control of appetite is a very complex neurological and chemical process and we don't have all the answers yet. I would not recommend any of the appetite suppressants as they all have negative side-effects and interfere with the chemical balance in the brain which could affect your current treatment. Your options are, therefore, diet and exercise. My honest opinion is that Weighless or Weight Watchers are the best option (and please note that I do not work for Weighless) because they use a balanced diet approach and give you moral support via the regular meetings. Remember to combine the diet with regular exercise as this gives the best slimming results and produces endorphins in the body that improve your mood and counteract depression.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement